MAUDE Adverse Event Report: ARTHREX, INC. TRIPLEDAM CANNULA; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. TRIPLEDAM CANNULA; ARTHROSCOPIC ACCESSORIES
Model Number TRIPLEDAM CANNULA
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 5 june 2025, it was reported by an arthrex employee that an ar-6530td tripledam cannula, twist-in with valve 8.25 mm id x 7 cm, broke during use.This was discovered during a medial patello femoral ligament procedure.The broken piece was removed from the patient and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 complaint allegation is confirmed by the attached picture, which shows a fragment of the cannula's cap broken.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure is user error in the device, which can be attributed to misalignment, prying/leveraging, and/or excessive force used during obturator insertion.

Brand Name
TRIPLEDAM CANNULA
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22337403
Report Number1220246-2025-02670
Device Sequence Number15734859
Product Code NBH
UDI-Device Identifier00888867118515
UDI-Public(01)00888867118515(11)250101(17)291231(10)4331154863
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRIPLEDAM CANNULA
Device Catalogue NumberAR-6530TD
Device Lot Number4331154863
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/05/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date09/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown